Finite sections of toeplitz‐like matrices

J. K. Percus

Research output: Contribution to journalArticlepeer-review


Determinants of large finite sections of Toeplitz and Toeplitz‐like matrices are evaluated by an expansion in which the deviation from the identity is parametrically increased. Classical results are reproduced and the inverse matrix expanded as well. The expansion is asymptotically valid only for low‐order terms, and so a reordered expansion is introduced. It has the desired asymptotic character and suggests that sharp bounds are also available.

Original languageEnglish (US)
Pages (from-to)835-844
Number of pages10
JournalCommunications on Pure and Applied Mathematics
Issue number6
StatePublished - Nov 1985

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Finite sections of toeplitz‐like matrices'. Together they form a unique fingerprint.

Cite this